Electron. J. Diff. Eqns., Vol. 1999(1999), No. 28, pp. 1-28.

Multiplicity results for positive solutions to non-autonomous elliptic problems

Ning Qiao & Zhi-Qiang Wang

We are concerned with the multiplicity of positive solutions for non-autonomous elliptic equations with Dirichlet and Neumann boundary conditions. Using Ljusternik-Schnirelmann theory, we show that the number of solutions is affected by the shape of the potential functions.

Submitted April 20, 1999. Published September 9, 1999.
Math Subject Classifications: 35J15
Key Words: Multiplicity of solutions, non-autonomous equations, Ljusternik-Schnirelmann category.

Show me the PDF file (256), TEX file, and other files for this article.

Ning Qiao & Zhi-Qiang Wang
Department of Mathematics
Utah State University
Logan, UT 84322 USA
e-mail: wang@sunfs.math.usu.edu
Return to the EJDE web page